Advanced Search
MyIDEAS: Login to save this article or follow this journal

Continuous Switching of Techniques in Linear Production Models

Contents:

Author Info

  • Bellino, Enrico
Registered author(s):

    Abstract

    In linear production models, a switching of technique consists, in general, of a discontinuous variation of a plurality of technical coefficients and of the capital/labor ratio. This result has often been claimed to hold only with discrete technologies; when techniques crowd indefinitely along the wage-profit frontier this approximates to traditional smooth behavior. This conjecture is disproved in this article: in general, technical coefficients and the capital/labor ratio vary discontinuously, either with a discrete or with a continuum spectrum of techniques along the wage-profit frontier. Copyright 1993 by Blackwell Publishers Ltd and The Victoria University of Manchester

    Download Info

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below under "Related research" whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Bibliographic Info

    Article provided by University of Manchester in its journal The Manchester School of Economic & Social Studies.

    Volume (Year): 61 (1993)
    Issue (Month): 2 (June)
    Pages: 185-201

    as in new window
    Handle: RePEc:bla:manch2:v:61:y:1993:i:2:p:185-201

    Contact details of provider:
    Postal: Manchester M13 9PL
    Phone: (0)161 275 4868
    Fax: (0)161 275 4812
    Web page: http://www.socialsciences.manchester.ac.uk/disciplines/economics/
    More information through EDIRC

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Claudio Gontijo, 2007. "Arrow-Debreu And The Law Of Diminishing Returns: A Critical Appraisal," Anais do XXXV Encontro Nacional de Economia [Proceedings of the 35th Brazilian Economics Meeting] 065, ANPEC - Associação Nacional dos Centros de Pósgraduação em Economia [Brazilian Association of Graduate Programs in Economics].

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bla:manch2:v:61:y:1993:i:2:p:185-201. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.